# SDR AALA201905229026

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 10,941 hours, 4,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 792647
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT BATTERY TEST FAILED 10WL, 14WL, AND 13WL. REPLACED EMERGENCY LIGHT POWER SUPPLY AT 13WL AND BATTERIES AT 10WL AND 15WL IAW AMM 33-51-38. (SEE SDR # AALA201905229027 & AALA201905219006).
